What are the adverse effects of Radiesse therapy for wrinkles around the mouth and forehead that might occur for a person suffering from psoriasis or frequent skin allergies? How can these be avoided or minimized?
Radiesse for Those with Psoriasis?
Doctor Answers (5)
Injectables in a patient with Psoriasis...
Radiesse has not been known to cause any adverse reactions in patients who have Psoriasis....
Botox and/or Dysport should be considered for wrinkles around forhead and a Hyaluronic Acid (Restylane, Juvederm, or Perlane) is safest for wrinkles around the mouth. In my opinion! ;0)
Dr. Grant Stevens
Web reference: http://marinaplasticsurgery.com/
Radiesse with Psoriasis
Radiesse should have no adverse effects for patients suffering from psoriasis or other frequent skin allergies.
Web reference: http://www.capefearaesthetics.com/details/radiesse-17/
Radiesse is fine if you have psoriasis
Radiesse injections should have no negative impact on your psoriasis. Since psoriasis can be exacerbated by stress, a positive impact may be indirectly achieved. If you feel your appearance is improved, you may feel less stress!
You might also like...
Radiesse is Safe if you have Psoriasis
There should be no adverse effects of Radiesse injections for patients suffering from psoriasis or frequent skin allergies. Radiesse is injected deeper, beneath the skin to generate more volume to create a much better lifting effect for sagging skin. It works by stimulating your body to produce more collagen. Because Radiesse is injected below the skin it is not likely to affect psoriasis or skin allergies. However, it would be a good precaution to have your treatments done by a board certified dermatologist so your skin issues can be addressed and appropriately treated, if necessary.
Use fat transfer. There is no chance of any reaction..................................................
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.